# SDR AALA202108174945

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 58,091 hours, 24,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT AT SEAT 10C WIRE BROKEN. REPAIRED WIRE PER BOEING STANDARD WIRING PRACTICES MANUAL 20-30-12.
